# SDR AALA201910169011

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 17,935 hours, 5,087 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Hp Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS #2 ENGINE HP VALVE OPEN IN CRUISE FLIGHT FL260 1.3EPR 81.9N1 87.1N2 AND AT 1.49EPR 88N1  89.1N2. #1 HP VALVE CLOSED IN BOTH CASES, AND AS LOW AS 1.00 EPR. MAINTENANCE FOUND DISCONNECTED CONNECTOR 4000HA-2. RECONNECTED HP VALVE CONNECTOR AND TROUBLESHOT IAW TSM 36-11-00. TEST OK.
